# SDR ASAA2023040242739

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,757 hours, 9,184 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250350030
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 MX MSG 75-10412 HPTACC POSITION SIGNALS DISAGREE. GROUNDED - YES.   TROUBLESHOT PER B737-900 FIM TASK 75-21-803 AND 75-21-801 REPLACED J6 HARNESS ON W/O 1951595 NON ROUTINE 00004 NO FAULTS.
